# SDR USAA2010082591795

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FRAME AND FRAME RE-ENFORCEMENT AT BS 500B, BETWEEN S20R TO S21R.  REPAIRED FRAME AND FRAME RE-ENFORCEMENT AT BS 500B, BETWEEN S20R TO S21R IAW B737 SRM 53-00-07 REPAIR 13.
